# SDR CALA9700891

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH6R0334DUR
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B HYDRAULIC SYSTEM WAS LOST DURING CRUISE, EN ROUTE TO ATL.  THE AIRCRAFT LANDED AT ATL WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE FROM NR 1 ELECTRIC B PUMP TO THE NR 5 PORT ON THE FILTER MODULE LEAKING.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
